# SDR IPXA10560006

- Difficulty date: May 17, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144N536136
- Part serial: 25475
- Condition: Dented
- Location: Bs 900-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MCB FLOORBOARD PANEL DENTED BS 900-1016 LBL 45-62.     FABRICATED REPLACEMENT PANEL.
